RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2012, Volume 51, Number 4, Pages 458–475 (Mi al546)  

This article is cited in 1 scientific paper (total in 1 paper)

Cross-sections of Green's relations in a symmetric inverse $0$-category

Yu. V. Zhuchok

Shevchenko National University of Lugansk, Lugansk, Ukraine

Abstract: All cross-sections that correspond to five Green relations $\mathscr{L,R,H,J}$, and $\mathscr D$ in a symmetric inverse $0$-category are described. The number of all such cross-sections in the finite case is counted. The cross-sections mentioned are classified up to isomorphism.

Keywords: cross-section, Green's relation, symmetric inverse $0$-category.

Full text: PDF file (216 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2012, 51:4, 306–318

Bibliographic databases:

UDC: 512.53
Received: 09.07.2011
Revised: 07.08.2012

Citation: Yu. V. Zhuchok, “Cross-sections of Green's relations in a symmetric inverse $0$-category”, Algebra Logika, 51:4 (2012), 458–475; Algebra and Logic, 51:4 (2012), 306–318

Citation in format AMSBIB
\Bibitem{Zhu12}
\by Yu.~V.~Zhuchok
\paper Cross-sections of Green's relations in a~symmetric inverse $0$-category
\jour Algebra Logika
\yr 2012
\vol 51
\issue 4
\pages 458--475
\mathnet{http://mi.mathnet.ru/al546}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3051817}
\zmath{https://zbmath.org/?q=an:1264.20075}
\transl
\jour Algebra and Logic
\yr 2012
\vol 51
\issue 4
\pages 306--318
\crossref{https://doi.org/10.1007/s10469-012-9193-6}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000312400700003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84871399726}


Linking options:
  • http://mi.mathnet.ru/eng/al546
  • http://mi.mathnet.ru/eng/al/v51/i4/p458

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Eugenja Bondar, “$\mathscr{L}$-cross-sections of the finite symmetric semigroup”, Algebra Discrete Math., 18:1 (2014), 27–41  mathnet  mathscinet
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:221
    Full text:43
    References:51
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019